Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Abnormal bilirubin levels. Have diabetes, taking sleeping pills. Treatment?

Hi Dr XXXXX My name is Sunny Huang I check my blood My bilirubin total is 1.3mg/dl and my bilirubin direct is 0.3mg/dl so both higher then normal I see the book said if you have some king cancel like live and pancreatic cancer can happen like that I have diabetes over 10 years and I take sleeping pills more then 10 years But other live and kidney function is normal But doesn t matter doesn t mean anything If early the live and kidney cancer nothing to show it What happening to me about bilirubin higher then normal Why and how to treatment it Sunny
Fri, 5 Sep 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics ,   ,  
General & Family Physician 's  Response
Hello,
Thanks for the query to H.C.M. Forum.
Since normal blood serum bilirubin level is 1 mg/dl.
Your serum bilirubin level is 1.3 mg /dl and direct 0.3 mg/dl , so level of both are high but mild degree and this high level may be due to ,
1 liver damage ( very mild) due to continue use of sleeping pills as exact name of drug you didn't mention in your query .
Usually sleeping pills , if uses from long time may cause liver damage ,hence bilirubin level elevated.
2 hepatitis is the another cause of elevated serum bilirubin level.
3 JAUNDICE ( infection is the main reason).
Get in an ultrasound of liver as well pancreas and M R I and physician will find out any liver disease , if any.
Since you are already taking the treatment of diabetes ,so anti diabetic drugs also raises bilirubin level.
In my opinion no chance of any type of cancer according to these reports.
Good luck.
Dr. HET
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Trouble falling asleep n sometimes staying asleep. Reactine helps me sleep. Sometimes I Take 1/2 tablet of sleeping pill (zopiclone) but don t want...

Recent questions on  Treatment of diabetes

doctor1 MD

I am 57 years old I take treatment for diabetes and high blood pressure. From last 2 year on wards I suffer from soft erectile dysfunction I take...

doctor1 MD

62 year old male...type II Diabetic...rapid & excessive weight loss ...excessive urination...constantly thirsty...Trulixity & Januvia do not...

doctor1 MD

In Type 1 diabetics can nifedipine cause or contribute to low blood sugar (hypoglycimia)?

doctor1 MD

I am being treated for a urinary tract infection .on 2ed day of antibiotics. Now my penis is itching like crazy and skin is stuffing off and member...

doctor1 MD

I am curious about something Before treatment for Diabetes my morning blood sugars were in the mid 300's and I had started getting some...

doctor1 MD

i have diabetes problem and my sugar level like fasting 250,PP 350/450 from last 10 years.I had taken glynese 5mg tablets for diabetes.I took 4...

doctor1 MD

Hi Dr XXXXX My name is Sunny Huang I check my blood My bilirubin total is 1.3mg/dl and my bilirubin direct is 0.3mg/dl so both higher then normal I...